# SDR SWAA960370

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 651781914
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, NOSE GEAR DID NOT EXTEND, SLOWED AND RETRIED.  NOSE GEAR EXTENDED.  AIRCRAFT LANDED NORMALLY IN PHX.  REPLACED UPLOCK ACTUATOR, NOSE GEAR SEQUENCING VALVE AND OPS CHECKED PER BOEING M/M.
